File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On the existence of limiting distributions of some number-theoretic error terms

TitleOn the existence of limiting distributions of some number-theoretic error terms
Authors
Issue Date2002
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jnt
Citation
Journal Of Number Theory, 2002, v. 94 n. 2, p. 359-374 How to Cite?
AbstractWe prove the existence of the limiting distribution of a class of functions which are bounded and can be approximated by periodic functions in L1-norm. This had been investigated by Heath-Brown and our work is a generalization. A tool used here is the continuity theorem. By using its quantitative version, we can investigate the rate of convergence of some cases. © 2002 Elsevier Science (USA).
Persistent Identifierhttp://hdl.handle.net/10722/75371
ISSN
2015 Impact Factor: 0.596
2015 SCImago Journal Rankings: 0.858
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorLau, YKen_HK
dc.date.accessioned2010-09-06T07:10:29Z-
dc.date.available2010-09-06T07:10:29Z-
dc.date.issued2002en_HK
dc.identifier.citationJournal Of Number Theory, 2002, v. 94 n. 2, p. 359-374en_HK
dc.identifier.issn0022-314Xen_HK
dc.identifier.urihttp://hdl.handle.net/10722/75371-
dc.description.abstractWe prove the existence of the limiting distribution of a class of functions which are bounded and can be approximated by periodic functions in L1-norm. This had been investigated by Heath-Brown and our work is a generalization. A tool used here is the continuity theorem. By using its quantitative version, we can investigate the rate of convergence of some cases. © 2002 Elsevier Science (USA).en_HK
dc.languageengen_HK
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jnten_HK
dc.relation.ispartofJournal of Number Theoryen_HK
dc.titleOn the existence of limiting distributions of some number-theoretic error termsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0022-314X&volume=94&spage=359&epage=374&date=2002&atitle=On+the+Existence+of+Limiting+Distributions+of+Some+Number-Theoretic+Error+Termsen_HK
dc.identifier.emailLau, YK:yklau@maths.hku.hken_HK
dc.identifier.authorityLau, YK=rp00722en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1006/jnth.2001.2734en_HK
dc.identifier.scopuseid_2-s2.0-0036315420en_HK
dc.identifier.hkuros69664en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0036315420&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume94en_HK
dc.identifier.issue2en_HK
dc.identifier.spage359en_HK
dc.identifier.epage374en_HK
dc.identifier.isiWOS:000176724200010-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridLau, YK=35724053400en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats